# SDR CA141202035

- Difficulty date: November 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 39,832 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S5357800100761
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 41,838 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RT MLG ACTURATOR REPLACEMENT IT WAS OBSERVED THAT THE BOTTOM 2 ATTACHMENT HOLES OF ACTURATOR FITTING WERE CRACKED.
